# SDR 96ZZZX5957

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72468
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC5450
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fabric
- Part number: STITSHS90X
- Condition: Loose
- Location: Rt Inb Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, UNUSUAL NOISE WAS HEARD.  IT WAS FOUND THAT FABRIC WAS LOOSE ON 1ST AND 2ND RIBS ON RT WING, AND NR 4 AND NR 8 SCREWS HAD PULLED OUT OF RIBS.  SUBMITTER STATED IT IS BELIEVED THAT SCREW HOLES WERE SLIGHTLY OVERSIZE AND FABRIC WEAVE WAS FORCED INTO HOLES DURING INSTALLATION GIVING FALSE SENSE OF TIGHTNESS.
